# SDR CALA2009031300139

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 28,244 hours, 10,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 6-12 ABC INOPERATIVE.  REMOVED AND INSTALLED EMERGENCY BATTERY PACK OUTBOARD OF SEAT 6 DEF IAW B737 AMM33-51-06.  PERFORMED OPS TEST, CHECK GOOD AT THIS TIME IAW B737 AMM33-51-06.
